Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Fainting, sudden darkened vision, weakness, low energy, disoriented. Side-effect of taking Vitamin C in empty stomach?

i joined stressful military training and i experienced fainting and my vision sometimes suddenly darkened and almost collapsed many times even just standing. Is it because I took vitamin c before the start of exercise with an empty stomach? i sometimes experience being weak or lack of energy, feeling cold, and somteimes disoriented.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Friend..
Thanks for your query to Health Care Magic..

I resd your concern and your symptoms of fainting and weakness is not due to Vitamin C , Its all due to lack of energy and main cause of fainting is due to hypotension or can be due to Hypoglycemia due to demand of excess energy by your body.
Have plenty of water and also energy drink will help you to fight against fainting symptoms and I suggest you to get checked for fasting blood sugar level .

Hope this information Helps you .
Thanks & Take Care..
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor